Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

SUDAFED CONGESTION & HEADACHE RELIEF DAY & NIGHT CAPSULES

SKU: 3884855

£4.99

Sudafed Congestion & Headache Day & Night Capsules are an all-day treatment that works to relieve the effects of nasal congestion and a headache

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

What are Sudafed Congestion & Headache Day & Night Capsules?

Sudafed Congestion & Headache Day & Night Capsules are an all-day treatment that works to relieve the effects of nasal congestion and a headache. This treatment contains two types of the capsule that help to relieve drowsiness during the day but also help to get a good night’s sleep with the night capsules. The night capsules contain two active ingredients that provide relief, and they are:

  • Paracetamol
  • Phenylephrine

Paracetamol is a painkiller that helps to reduce aches and pains, and can also reduce a fever. Phenylephrine is a decongestant that helps to unblock the nose and help you to breathe easier. The day capsules contain both of those ingredients but also another active ingredient, caffeine. Caffeine is a mild stimulant that helps to reduce drowsiness. Caffeine and paracetamol combined can increase the effectiveness of the painkiller.

 

What causes a headache and nasal congestion?

These two symptoms are usually a sign of an illness, such as a cold or the flu. The symptoms form after germs get into the body, either through the eyes, nose, or mouth. The symptoms are usually only short-term and last for around a week or so.

Who are these Sudafed capsules suitable for?

These capsules are suitable to be used by adults and children aged 16 and over. Do not use if you have or have had any of the following:

  • Severe heart disease
  • High blood pressure
  • An overactive thyroid
  • A history of stomach ulcers
  • Antidepressants that are known as Monoamine Oxidase Inhibitors (MAOIs)

If you are using any medication for another condition, stop using and speak to a doctor or our pharmacist before using.

Uses / Instructions

Day Capsules

Take 2 of the day time capsules (the red and yellow capsules), every 4-6 hours.

Take these capsules up to 3 times a day.

Night Capsules

With the night time capsules, use 2 capsules before going to bed.

Do not exceed 4 capsules in a 24-hour period.

 

Do not use this treatment for more than 3 days, unless told to do so by a doctor.

If symptoms do not improve, speak to a doctor or our pharmacist for advice.

Warnings

  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.
  • The Day time capsules contain caffeine and so may disrupt sleep if taken at night.
  • Do not use the capsules after the date shown on the pack.
  • Keep out of the sight and reach of children.

Side Effects

Like with many types of medication, there is a chance of side effects. Potential side effects include:

  • A headache
  • Vomiting
  • Nausea
  • A change in heart rate
  • Difficulty sleeping

See patient information leaflet for a full list.

Ingredients

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg

Each Night Capsule contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg

Reviews

There are no reviews yet.

Be the first to review “SUDAFED CONGESTION & HEADACHE RELIEF DAY & NIGHT CAPSULES”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SUDAFED CONGESTION & HEADACHE RELIEF DAY & NIGHT
You're viewing: SUDAFED CONGESTION & HEADACHE RELIEF DAY & NIGHT CAPSULES £4.99
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close